# SDR SWAA2017012311339

- Difficulty date: January 19, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 70,236 hours, 56,289 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AFT FLAP DELAMINATED AT TRAILING INBOARD EDGE.      R & R AFT FLAP IAW MM.
